Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/8781
Title: Linear convergence of the LZI algorithm for weakly positive tensors
Authors: Zhang, L
Qi, L 
Xu, Y
Keywords: Irreducible nonnegative tensor
Largest eigenvalue
Linear convergence
Weakly positive tensor
Issue Date: 2012
Source: Journal of computational mathematics, 2012, v. 30, no. 1, p. 24-33 How to cite?
Journal: Journal of Computational Mathematics 
Abstract: We define weakly positive tensors and study the relations among essentially positive tensors, weakly positive tensors, and primitive tensors. In particular, an explicit linear convergence rate of the Liu-Zhou-Ibrahim(LZI) algorithm for finding the largest eigenvalue of an irreducible nonnegative tensor, is established for weakly positive tensors. Numerical results are given to demonstrate linear convergence of the LZI algorithm for weakly positive tensors.
URI: http://hdl.handle.net/10397/8781
ISSN: 0254-9409
DOI: 10.4208/jcm.1110-m11si09
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

22
Last Week
0
Last month
0
Citations as of Aug 17, 2017

WEB OF SCIENCETM
Citations

20
Last Week
0
Last month
0
Citations as of Aug 13, 2017

Page view(s)

25
Last Week
4
Last month
Checked on Aug 13, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.